# SDR UPS08854141

- Difficulty date: October 27, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Slot Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W3-08 LT OUTBOARD VANE SKIN PLATING EO DC8-5100 -30418-C APPX H STEPS 4, 5, 6 & 7 ARE MARKED NOT VISIBLE.  REMOVED REPAIR DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC-8 SRM 57-02-01 FIG 2H SHEET 1.
